# SDR CALA2019092301595

- Difficulty date: September 15, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 58,220 hours, 17,773 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 141N62493
- Condition: Chafed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-52-3-0368 R1 DOOR EXTERNAL HANDLE PAN HAS A CHAFING MARK ( MK 033-606) REF N/R 0071419. CHECKED LIMITS TO CHAFE AT R1 DOOR EXTERNAL HANDLE PAN; L=1.6", W=.450", D=.010". OUT OF LIMITS IAW SRM 52-10-01 AD1, D ETAIL II. REMOVED AND REPLACED EXTERNAL HANDLE PAN P/N 141N6249U 3, BATCH NO.0003531002, PO NR SAG1920213 IAW SRM 51-4 0-02 PG 2 AND DRAWING 141N6200.
